MAUDE Adverse Event Report: HERAEUS MEDICAL SOLO FLEX HYBRID GUIDEWIRES

HERAEUS MEDICAL SOLO FLEX HYBRID GUIDEWIRES
Catalog Number HW35FA
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 02/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that when the customer was undergoing ureteroscopy, a guide wire was used to establish a working channel.During the operation, the guide wire was pulled out and placed in the basin on the operating table.When the operation was almost over, the guide wire was activated and used to place a ureteral stent.It was found that the stent could not be pushed in, and the sheath of the guide wire fell off.A new guide wire was replaced, and the stent was successfully placed.Patient has been exposed to hazardous materials, blood or body fluids.It was unknown what medical intervention was provided.Per follow up information received via ibc on 04mar2025, stated that the patient was not harmed by the device.The ureteral sheath has not fallen off.
 
Additional Manufacturer Narrative
The reported event is inconclusive.Visual evaluation noted received one photo sample shows top view of guidewire within guidewire holder.As the photo sample received cannot be tested for the reported event the reported event is inconclusive.The labelling was reviewed and found to be adequate.Dhr review did not show any problems or conditions that would have contributed to the reported event.Correction: d, f, g, h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SOLO FLEX HYBRID GUIDEWIRES
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
HERAEUS MEDICAL
5030 centerville road
st. paul 55127
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21547561
Report Number1018233-2025-01523
Device Sequence Number17925536
Product Code EZB
UDI-Device Identifier00816840020357
UDI-Public(01)00816840020357(11)240305(17)270305(10)9017043242
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
Report Date (Section F) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHW35FA
Device Lot Number9017043242
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Event Location Other
Date Report to Manufacturer03/13/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown